# SDR 9626072298

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, A LOUD BANG WAS HEARD IN THE AFT VENTRAL STAIRS FOLLOWED BY A LOWER AFT BODY OVERHEAT INDICATION.  AIRCRAFT DUMPED FUEL AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED TWO RUPTURED DUCTS IN AFT VENTRAL STAIR AREA AND PT2 LINES.  PERFORMED LEAK CHECK OF PITOT STATIC SYSTEM AND PNEUMATIC SYSTEM, OPERATIONAL CHECK OK.
